Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Feeling weak, cannot have proper sex. Had acute appendicitis surgery. Related?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 725 Questions
i had acute appendicitis surgery one year ago my age is 57 years. now i feel weakness and i am not able to do sex .is this due to surgery or some other reason.
Posted Thu, 16 May 2013 in Sexual Problems
Answered by Dr. Nehal Shah 12 minutes later
Thanks for using healthcare magic.

Acute appendicitis surgery has nothing to do with inability to do sex.

Your medical conditions like diabetes, hypertension and obesity are having relationship with sexual dysfunction.

So let me know whether your blood sugar level, blood cholesterol and blood pressure are under control or not?

Please revert to me with the names of drugs you are taking for your medical conditions as some drugs can decrease the sex drive.

I hope I have addressed your concern.

Please revert to me in case if you have any query.

Above answer was peer-reviewed by
Follow-up: Feeling weak, cannot have proper sex. Had acute appendicitis surgery. Related? 42 minutes later
yes my bp sugar cholesterol are in control.i take 1 tablet of daonil in morning for sugar only and no other medicine for anything.thanks
Answered by Dr. Nehal Shah 1 hour later
Thanks for reverting with more medical history.

Sexual disturbances can occur due to:
1. Uncontrolled diabetes
2. As a side effect of drugs
3. Age is related changes e.g low Testosteron level.
4. Erectile dysfuntion

In your case, daonil, diabetes and age related changes could be the cause. Therefore I suggest you to consider visiting a sexologist/psychiatrist and physician to exclude the causes. Doctor may prescribe you tadanefil or depoxetine which can be helpful. He may advise you to change the anti diabetic drug.

As treatment will be directed as per cause, it would be worthwhile to visit the doctor.

Your weakness can also be attributed to Vitamin B12 deficiency or diabetes itself.

I hope I have addressed your concern.

Feel free in case if you have further query.

If you do not have any query, please close the discussion and rate the answer.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor